# SDR SWAA2024021546789

- Difficulty date: January 30, 2024
- Submitted: February 15, 2024
- Operation: Air carrier
- Aircraft: N8679A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36932
- Aircraft time: 26,742 hours, 13,021 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sidewall Support
- Part number: UNKNOWN
- Condition: Corroded
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FOUND AROUND NUTPLATES ON AFT CARGO FLOOR TO SIDEWALL SUPPORT BEAM BS 767-787<[01] GENERAL FAULT RESOLVED ON OTHER FAULT (FAULT WAS RESOLVED ON ANOTHER FAULT) #TTG8Q00R9J93;[02] VERIFIED
